Altered sense of smell
Thanks for the reply
The fact that you are perceiving an altered sense of smell in almost anything 'could' mean that there is some issue in olfaction ( sense of smell) itself. I understand how difficult it is as I had a similar experience a few years back
Here is how you go about it
1. The most common causes for this problem are sinusitis, deviated nasal septum
, common cold
and gingivitis. Please approach an ENT specialist
for further evaluation and treatment
2. Both Tramadol and Percoset can cause this problem. I advice you to stop this for a while and see for improvement. You can approach your doctor for an alternative pain killer. Some of the alternatives are diclofinac, aceclofenac
, fentanyl patch, etc
is again a side effect of tramadol, I advice you to take a laxative at night like lactulose.
4. Avoid drinking soda, plain water is good enough.
I hope I was of help, if you have any further queries please get back to me
I wish you good health and a speedy recovery